# SDR DALA2025022601508

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 75,632 hours, 25,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 EMERGENCY FLOOR LIGHTING ON SEAT 14E DAMAGED. CORRECTIVE ACTION: NSTALLED LIGHT, CKS OK. (0828370)
